Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A big Picard theorem for quasiregular mappings into manifolds with many ends
HTML articles powered by AMS MathViewer

by Ilkka Holopainen and Pekka Pankka PDF
Proc. Amer. Math. Soc. 133 (2005), 1143-1150 Request permission

Abstract:

We study quasiregular mappings from a punctured Euclidean ball into $n$-manifolds with many ends and prove, by using Harnack’s inequality, a version of the big Picard theorem.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C65
  • Retrieve articles in all journals with MSC (2000): 30C65
Additional Information
  • Ilkka Holopainen
  • Affiliation: Department of Mathematics, P.O. Box 4 (Yliopistonkatu 5), FIN-00014, University of Helsinki, Finland
  • MR Author ID: 290418
  • Email: ilkka.holopainen@helsinki.fi
  • Pekka Pankka
  • Affiliation: Department of Mathematics, P.O. Box 4 (Yliopistonkatu 5), FIN-00014, University of Helsinki, Finland
  • Email: pekka.pankka@helsinki.fi
  • Received by editor(s): August 26, 2003
  • Received by editor(s) in revised form: December 2, 2003
  • Published electronically: October 14, 2004
  • Additional Notes: Both authors were supported in part by the Academy of Finland, project 53292.
  • Communicated by: Juha M. Heinonen
  • © Copyright 2004 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 1143-1150
  • MSC (2000): Primary 30C65
  • DOI: https://doi.org/10.1090/S0002-9939-04-07599-9
  • MathSciNet review: 2117216